Show simple item record

dc.contributor.authorKafini, Mohammad ( )
dc.contributor.authorMessaoudi, Salim A. ( Orcid Icon 0000-0003-1061-0075 )
dc.date.accessioned2021-08-17T13:54:32Z
dc.date.available2021-08-17T13:54:32Z
dc.date.issued2007-08-18
dc.identifier.citationKafini, M., & Messaoudi, S. A. (2007). A blow-up result for a viscoelastic system in ℝn. Electronic Journal of Differential Equations, 2007(113), pp. 1-7.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14328
dc.description.abstractIn this paper we consider a coupled system of nonlinear viscoelastic equations. Under suitable conditions on the initial data and the relaxation functions, we prove a finite-time blow-up result.en_US
dc.formatText
dc.format.extent7 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2007, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectBlow upen_US
dc.subjectCoupled systemen_US
dc.subjectRelaxation functionen_US
dc.subjectViscoelasticen_US
dc.titleA blow-up result for a viscoelastic system in ℝnen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record